# SDR AALA961726

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MIA - FLT 2142 - EN ROUTE CCS/MIA - DURING CRUISE, FUMES NOTED COMING FROM COCKPIT INSTRUMENT PANEL.  AIRCRAFT PROCEEDED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 EQUIPMENT SUPPLY FAN AND FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
